MathSciNet Relay Station
MathSciNet bibliographic data
MR2538565 (2010i:15063) 15B10 (15A27 47A55 47B47)
Osborne, Tobias J. Almost commuting unitaries with spectral gap are near commuting unitaries. Proc. Amer. Math. Soc. 137 (2009), no. 12, 4043–4048.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement